# SDR DL777030654

- Difficulty date: July 15, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 14,864 hours, 2,748 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IR-0515/16JUL/CDG/   534841 - AT 11000 ON DESCENT FLIGHT ATTENDANTS REPORTED THE ODOR  OF SMOKE /HEAT IN THE AREA OF 2 R.  IT LASTED FOR APPROX 1 MINUTE.   ENGINE HEAT WAS ON AT THE TIME AND WE WERE PENETRATING A RAIN SHOWER.  CA-INSPECTION OF DOOR 2 R AREA PERFORMED WITH LIGHTS ON AND A/C ON.  FOUND NO EVIDENCE OF ELECTRICAL BURN OR A/C OVERHEAT.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
